# SDR GAIA00277

- Difficulty date: May 14, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: BACC45FN12A12S
- Condition: Dirty
- Location: Wing Leading Edg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MEM/IAH - FLT 1760 - AFTER FLAP RETRACTION, NR 4 LEADING EDGE DEVICE DID NOT INDICATE RETRACTED.  PERFORMED ABNORMAL PROCEDURE WITH THE SAME RESULTS.  THE CREW RETURNED TO MEM AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  CLEANED CONNECTOR AT SWITCH AND OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
